# SDR AALA202008059016

- Difficulty date: August 3, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 57,759 hours, 23,701 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - L1 SLIDE DISLODGED DURING DOOR OPENING.  REPACKED SLIDE PER AMM TASK 25-66-01-400-801, AND REINSTALLED WITH COVER PER AMM TASK 25-66-01-400-803.
